# SDR FDEA202209292438

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC0530502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP I/B HINGE UP STOP ASSY HAS CORROSION. PROCESSED HOLES IN NEW PART ARCO530-502 REF DAC DWG ARC0530
